MAUDE Adverse Event Report: RESPIRONICS, INC. DREAMWEAR GEL PILLOWS MASK; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. DREAMWEAR GEL PILLOWS MASK; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number 1135048
Medical Device Problem Code Excessive Heating (4030)
Health Effect - Clinical Code Unspecified Respiratory Problem (4464)
Date of Event 07/06/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device not returned to manufacturer.
 
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information alleging the silicone part of the mask melted and a runny nose.There is no allegation of serious or permanent harm or injury.No medical intervention was required by the patient.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
Correction to the previously reported information: the manufacturer received information alleging the mask melted and caused a runny nose on a dreamwear gel pillows mask.Medical intervention was not specified.The dreamwear gel pillows mask was returned to a service center for evaluation, and the applicable part was inspected and confirmed that the gel portion of the gel pillow cushion at one side has been torn then the gel had flown out.Since the flew gel adhered to the surroundings, the broken portion was hard to be identified.Confirmed that there was no abnormality in the gel cushion another side.The applicable part was sent to the manufacturer for further investigation.The product is not listed under the scope of recall.At this time, no further investigation can be performed.If any additional information is received, a follow up report will be filed.In this report, box b, d, h has been updated/corrected.

Brand Name
DREAMWEAR GEL PILLOWS MASK
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 15668
7247330200
MDR Report Key17455667
Report Number2518422-2023-18246
Device Sequence Number7152958
Product Code BZD
UDI-Device Identifier00606959048485
UDI-Public(01)00606959048485
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K140980
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 10/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1135048
Device Catalogue Number1135048
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2022
Supplement Date Received by Manufacturer10/22/2025
Initial Report FDA Received Date08/03/2023
Supplement Report FDA Received Date10/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES 88058
Patient Sequence Number1
Patient SexMale